# SDR 04FDEA00761

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT DETACHABLE ELEVATOR LOWER INBOARD ACCESS PANEL NR 345BB FOUND STA XE53.50 LOWER INBOARD MOUNTING FLANGE CRACKED. COMPLIED WITH FEDEX EA 1-5520-75973, STABILIZERS - ELEVATORS RT INBOARD ELEVATOR RIB REPAIR.
